RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2008, Volume 10, Number 3, Pages 29–33 (Mi vmj71)  

On some properties of orthosymmetric bilinear operators

A. G. Kusraev

Institute of Applied Mathematics and Informatics, Vladikavkaz Science Center of the RAS, Vladikavkaz, RUSSIA

Abstract: This note contains some properties of positive orthosymmetric bilinear operators on vector lattices which are well known for almost $f$-algebra multiplication but despite of their simplicity does not seem appeared in the literature.

Key words: vector lattice, square of a vector lattice, bilinear operator, orthosymmetry, lattice bimorphism, $f$-algebra multiplication.

Full text: PDF file (117 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.98
MSC: 46A40, 47A65
Received: 05.06.2008
Language:

Citation: A. G. Kusraev, “On some properties of orthosymmetric bilinear operators”, Vladikavkaz. Mat. Zh., 10:3 (2008), 29–33

Citation in format AMSBIB
\Bibitem{Kus08}
\by A.~G.~Kusraev
\paper On some properties of orthosymmetric bilinear operators
\jour Vladikavkaz. Mat. Zh.
\yr 2008
\vol 10
\issue 3
\pages 29--33
\mathnet{http://mi.mathnet.ru/vmj71}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2461682}


Linking options:
  • http://mi.mathnet.ru/eng/vmj71
  • http://mi.mathnet.ru/eng/vmj/v10/i3/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:250
    Full text:86
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020